Has anyone else got this (actually they are all over). My dermatologist thinks it's a reaction to one of my meds. I'm on Sulfameth, Zith and sometimes Artemesine in addition to some others (pain pills, etc.)
-------------------- RV Posts: 249 | From Healing in USA | Registered: Mar 2005
| IP: Logged |
Discoloration of the skin , dark spot or whiter happens from BARTONELLA.
Read Dr J S book about bartonella and you will see pictures and maybe you do not need to see a doctor dermatologist about that .
IP: Logged |
Frequent Contributor (1K+ posts)
Member # 4715
I ageree with Alv. Sounds like Bart to me. I've gotten all kinds of weird skin stuff with Bart.
For brown spots, I recommend Epiquin. It's a bleacher that you can get an RX from your dermatologist.
Any acne/unpoppable white spots, deep undergrounders, I use Clindagel and Benzaclin. (also need rx's).
My skin is only really bad when treating the Bart so don't worry about it being a permanent thing, at least based on my experience.